# SDR SWAA2015050839453

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 62,831 hours, 50,104 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 103686
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR RELEASE HANDLE COVER CRACKED.  R & R COVER IAW SIP.
